# SDR 3EJA202512230002

- Difficulty date: October 25, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N846JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605355
- Aircraft time: 11,809 hours, 8,593 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Condition: Out Of Position
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT LIGHT CAME ON PASSING THRU 2600, CABIN ALT REACHED 14000 SAME.   T/S FOUND ENG SELECT PRESS SOURCE SWITCH IN COCKPIT TO BE CLOCKED WRONG, WAS IN OFF POSITION BUT SHOWING THAT IT WAS IN NORM,  ADJUSTED KNOB OPS CK GOOD AT THIS TIME, VERIFIED CLIMB DIVE SOLENOID CHECK OPS CK GOOD, RAN ENGS AND VERIFIED NORMAL PRESSURIZATION ON THE GROUND.
